How does this product help?
Sudafed Blocked Nose Capsules with Phenylephrine hydrochloride effectively clear stuffy noses associated with colds and hay fever, resulting in a clear head.
- Non-drowsy ;
- Unblocks your nose;
- Clears your catarrh.
Each capsule contains the active ingredient: phenylephrine hydrocloride 12mg. Other ingredients include: Lactose.
For oral use.Swallow whole with water. Do not chew.Adults, the elderly and children 12 years and over: take one capsule with a glass of water up to 4 times a day if necessary.Do not give to children under 12 years old.Do not take for longer than seven days unless your doctor agrees.
Do not exceed the stated dose. If symptoms do not go away talk to your doctor.Do not use this product if you are pregnant.Keep out of the reach and sight of children.